Perelman’s invariant, Ricci flow, and the Yamabe invariants of smooth manifoldsReport as inadecuate




Perelman’s invariant, Ricci flow, and the Yamabe invariants of smooth manifolds - Download this document for free, or read online. Document in PDF available to download.

Archiv der Mathematik

, Volume 88, Issue 1, pp 71–76

1.Dept. MathematicsTokyo Univ. of ScienceNodaJapan2.Department of MathematicsSUNYStony BrookUSA3.Department of MathematicsSophia UniversityTokyoJapan

Cite this article as: Akutagawa, K., Ishida, M. & LeBrun, C. Arch. Math. 2007 88: 71. https:-doi.org-10.1007-s00013-006-2181-0 DOI https:-doi.org-10.1007-s00013-006-2181-0 Publisher Name Birkhäuser-Verlag Print ISSN 0003-889X Online ISSN 1420-8938 About this journal Personalised recommendations

Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Download PDF Actions

Download PDF Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Cookies

We use cookies to improve your experience with our site. More information Accept Over 10 million scientific documents at your fingertips

Switch Edition Academic Edition Corporate Edition Home Impressum Legal Information Accessibility Contact Us Springer Nature © 2017 Springer International Publishing AG. Part of Springer Nature.

Not logged in Not affiliated 181.57.250.105





Author: Kazuo Akutagawa1

Source: https://link.springer.com/







Related documents